Variational formulations of multidimensional inverse problems of
Doklady Akademii Nauk, Tome 274 (1984) no. 3, pp. 531-533
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_3_a3,
author = {A. D. Iskenderov},
title = {Variational formulations of multidimensional inverse problems of},
journal = {Doklady Akademii Nauk},
pages = {531--533},
year = {1984},
volume = {274},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_3_a3/}
}
A. D. Iskenderov. Variational formulations of multidimensional inverse problems of. Doklady Akademii Nauk, Tome 274 (1984) no. 3, pp. 531-533. http://geodesic.mathdoc.fr/item/DAN_1984_274_3_a3/